# SDR AALA20070962

- Difficulty date: May 28, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Dirty
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T730/28MAY - RETURNED TO ORD DUE TO SMOKE AND FUMES FROM AN UNKNOWN SOURCE.  SMELLED OF BURNING RUBBER.  LANDED ORD WITHOUT INCIDENT.  AIRCRAFT OUT OF SERVICE FOR EVALUATION.  ACCOMPLISHED PACK BURN OUT PER WORKCARD 21 92 12.  SYSTEM GROUND CHECKED NORMAL OPERATION.
